# SDR SWIA200515504

- Difficulty date: September 4, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 8,293 hours, 7,105 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CH 2 WILL NOT ENGAGE.   REPLACED  PILOT STAB TRIM DISCONNECT SWITCH AS REQUIRED.  OPERATIONAL CHECK GOOD IAW 27-41-00.
